# SDR SWAA041730

- Difficulty date: June 21, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 25,121 hours, 21,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323433
- Part serial: 2657
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE LOW PRESSURE IND.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
